# SDR HEED95246

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Assy
- Part number: 222020578106
- Condition: Cracked
- Location: Fuselage
- Part time: 1,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CRACKED.  ORDERED NEW UNIT
